BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLATIP MIFI¿ XP TEMPERATURE ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Model Number |
M004PM4790K20 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: unit received in a decontamination pouch, overall visual did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn and lot provided by the customer.There is a kink in the device approximately 15mm from the distal tip in the neutral position.The kink is between r1 and r2.The seal of ring 1 is compromised and there is body fluid along the edge of the ring.The steering knob and the tension control knob functioned properly on both lock and unlock positions.The catheter was placed on the curve template and the device passed both right and left curves tests.However, the device has a kink at the distal section at 15mm from the tip.The distal section was dissected.There is a small amount of body fluid under the r1 ring and in the interior of the sheath.The kevlar wrap is displaced and the center support is bent.One of the steering wires is detached; there is evidence of solder on both the center support and the detached steering wire.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause of the reported difficulty is a design constraint of the product.(b)(4).
Event or Problem Description
Reportable based on returned device analysis completed january 12, 2017.It was reported that during the procedure, the tip of a intellatip mifi¿ xp temperature ablation catheter was found to be bent.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed the ring seal was compromised.